# SDR HEEA076980

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N911RC
- Make and model: Bell 230
- Aircraft serial: 23037
- Aircraft time: 1,715 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 222310504101
- Part serial: LK0167
- Condition: Delaminated
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION. PENDING VENDOR REPAIR.
